Change search
ReferencesLink to record
Permanent link

Direct link
Adjoint systems and conservation laws for symmetrized electromagnetic equations with a dual Ohm´s law
Blekinge Institute of Technology, School of Engineering, Department of Mathematics and Science.
Blekinge Institute of Technology, School of Engineering, Department of Mathematics and Science.
Responsible organisation
2006 (English)In: Archives of ALGA, ISSN 1652-4934, Vol. 3Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Karlskrona: ALGA, BTH , 2006. Vol. 3
Keyword [en]
adjoint systems, conservation laws, electromagnetic fields, Maxwell´s equations
National Category
Mathematical Analysis Mathematics Telecommunications
Identifiers
URN: urn:nbn:se:bth-8989Local ID: oai:bth.se:forskinfoD222639B7205FF10C125733E004A90ECOAI: oai:DiVA.org:bth-8989DiVA: diva2:836765
Available from: 2012-09-18 Created: 2007-08-21 Last updated: 2015-09-28Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Ibragimov, Nail H.Khamitova, Raisa
By organisation
Department of Mathematics and Science
Mathematical AnalysisMathematicsTelecommunications

Search outside of DiVA

GoogleGoogle Scholar

Total: 46 hits
ReferencesLink to record
Permanent link

Direct link